zbMATH — the first resource for mathematics

The Cauchy problem for an equation in the theory of infiltration. (English) Zbl 0336.76037

76S05 Flows in porous media; filtration; seepage
35K55 Nonlinear parabolic equations
Full Text: DOI
[1] Aronson, D.G., Regularity properties of flows through porous media. SIAM J. Appl. Math. 17, 461–467 (1969). · Zbl 0187.03401
[2] Aronson, D.G., Regularity properties of flows through porous media: A counterexample. SIAM J. Appl. Math. 19, 299–307 (1970). · Zbl 0255.76099
[3] Bear, J., Dynamics of Fluids in Porous Media. New York: American Elsevier Publishing Company Inc. 1972. · Zbl 1191.76001
[4] Brooks, R.H., & A.T. Corey, Properties of porous media affecting fluid flow. Journal of the Irrigation and Drainage Division ASCE 92, 61–88 (1966).
[5] Friedman, A., Partial Differential Equations of Parabolic Type. Englewood Cliffs, N.J.: Prentice-Hall Inc. 1964. · Zbl 0144.34903
[6] Gilding, B.H., Hölder continuity of solutions of parabolic equations. J. London Math. Soc. 12, (1976). · Zbl 0319.35045
[7] Irmay, S., On the hydraulic conductivity of unsaturated soils. Trans. Amer. Geophys. Union 35, 463–467 (1954).
[8] Ladyzhenskaja, O.A., V.A. Solonnikov, & N.N. Ural’ceva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs Volume 23. Providence, R.I.: American Mathematical Society 1968.
[9] Oleinik, O.A., A.S. Kalashnikov, & Chzhou, Yui-Lin, The Cauchy problem and boundary problems for equations of the type of unsteady filtration. Izv. Akad. Nauk. SSSR Ser. Mat. 22, 667–704 (1958).
[10] Remson, I., G.M. Hornberger, & F.J. Molz, Numerical Methods in Subsurface Hydrology with an introduction to the finite element method. New York: Wiley-Interscience 1971.
[11] Swartzendruber, D., The flow of water in unsaturated soils. Flow Through Porous Media, edited by R.J.M. Dewiest, 215–292. New York: Academic Press 1969.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.